# SDR GTIA2022111836786

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 7,435 hours, 3,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS IN AFT GALLEY NOTICED FUMES IN CABIN STARTING AT GEAR EXTENSIONON APPROACH NOTIFIED US AFTER LANDING. PACKS 1&2 WERE SHUT OFF AND SMELL DID NOT DISSIPATE SMELL DESCRIBED AS WET LAUNDRY OR GARBAGE AFT OF ROW 26-CW TSM 05-50-00-810-831-A AND PERFORMED ENG 1&2 IDLE RUN WITH PACKS ON NO FUMES OR ODORS NOTED. AC OK FOR FURTHER SERVICE
